Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 13, Issue 2, April–June 2013  pp. 233–265.

Pursuing the Double Affine Grassmannian III: Convolution with Affine Zastava

Authors Alexander Braverman (1) and Michael Finkelberg (2)
Author institution: (1) Department of Mathematics, Brown University, 151 Thayer St., Providence RI 02912, USA
(2) IMU, IITP and National Research University Higher School of Economics, Department of Mathematics, 20 Myasnitskaya st, Moscow 101000 Russia


This is the third paper of a series which describes a conjectural analog of the affine Grassmannian for affine Kac–Moody groups (also known as the double affine Grassmannian). The current paper is dedicated to describing a conjectural analog of the convolution diagram for the double affine Grassmannian and affine zastava.

2010 Mathematics Subject Classification. Primary: 19E08; Secondary: 22E65, 37K10.

Back to Issue TOC    Full-Text PDF